| Catalog Number |
PDP991G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was being done when the suture broke (removal from package / during passage through tissue / during tying / post-op)? were there any adverse patient consequences? was there any medical or surgical intervention to treat the patient consequence? is the lot number of the suture known?.
Event or Problem Description
It was reported that a patient underwent a hernia procedure on unknown date and suture was used.During the procedure, the suture broke.A different device was used to complete the procedure with no adverse patient consequences.Additional information was requested.